# SDR AALA201508199003

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N564UW
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 9,121 hours, 3,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT 1851 EN-ROUTE, ON APPROACH, RIGHT BEFORE TOUCHDOWN, THE CREW RECEIVED A WIND SHEAR WARNING.  PERFORMED A GO-AROUND FOR ANOTHER APPROACH.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT ON THE SECOND APPROACH & TAXIED TO THE GATE NORMALLY.  UPON POST FLIGHT WALK AROUND, SIGNIFICANT DAMAGE WAS FOUND ON THE BOTTOM SIDE OF THE TAIL SECTION OF THE ACFT.   ACFT WAS GNDED & REPAIRS ACCOMPLISHED IAW FINAL EA 254669 STEP 1.
